# SDR VNAA2015011600021

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 26,261 hours, 26,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 409-473
- Part time: 26,261 hours, 26,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BETWEEN BS 409.00+112 AND 473.15 IS CORRODED.  FABRICATED AND INSTALLED A NEW SEAT TRACK SECTION IAW REO 601R-53-00-055 AND AMM 53-01-11-400-802.
